RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1972, Volume 207, Number 4, Pages 777–780 (Mi dan37290)  

This article is cited in 1 scientific paper (total in 1 paper)

MATHEMATICS

The Specht property of the $T$-ideal $T=\{[x_1,…,x_{n-2},[x_{n-1},x_n]]\}$

V. N. Latyshev

Lomonosov Moscow State University

Full text: PDF file (510 kB)

Bibliographic databases:
UDC: 512.7
Presented: П. С. Александров
Received: 03.03.1972

Citation: V. N. Latyshev, “The Specht property of the $T$-ideal $T=\{[x_1,…,x_{n-2},[x_{n-1},x_n]]\}$”, Dokl. Akad. Nauk SSSR, 207:4 (1972), 777–780

Citation in format AMSBIB
\Bibitem{Lat72}
\by V.~N.~Latyshev
\paper The Specht property of the $T$-ideal $T=\{[x_1,\dots,x_{n-2},[x_{n-1},x_n]]\}$
\jour Dokl. Akad. Nauk SSSR
\yr 1972
\vol 207
\issue 4
\pages 777--780
\mathnet{http://mi.mathnet.ru/dan37290}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0321958}
\zmath{https://zbmath.org/?q=an:0275.16017}


Linking options:
  • http://mi.mathnet.ru/eng/dan37290
  • http://mi.mathnet.ru/eng/dan/v207/i4/p777

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. N. Vaulin, “On one variety of alternative algebras”, J. Math. Sci., 140:2 (2007), 191–199  mathnet  crossref  mathscinet  zmath  elib  elib
  • Number of views:
    This page:45
    Full text:29

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020